# SDR TWAA9812113

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAMAGE REPAIRS FOUND SPLICE PLATE CRACKED AT RIVET HOLE TO MATERIAL EDGE AT STA 434, STR 36.  REPAIRED PER ARA 11576.
